MathSciNet Relay Station
MathSciNet bibliographic data
MR2253405 (2007d:35241) 35Q53 (35Q51 47J30)
Lin, Tai-Chia; Wei, Juncheng Solitary and self-similar solutions of two-component system of nonlinear Schrödinger equations. Phys. D 220 (2006), no. 2, 99–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement